# SDR DALA14002936717

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 43,265 hours, 15,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 750
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER TWO NUTPLATES, BOTTOM OF FLOOR SUPPORT LBL 10.45, BS 750 IN FWD CARGO BAY.  REMOVED NUTPLATES, REMOVED CORROSION IAW SRM 53-00-53.  FOUND TO BE WITHIN LIMITS IAW ER/A 491157-14MA.  TREATED AND PRIMED IAW SRM 51-20-01.  APPLIED PRIMER IAW AND INSTALLED  NUTPLATES IAW SRM.
